# SDR TT197941

- Difficulty date: August 11, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N5626Y
- Make and model: Beech B300
- Aircraft serial: FL43
- Aircraft time: 5,070 hours
- Engine: Pwa PT6A11
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: M710501
- Part serial: 128R
- Condition: Worn
- Location: Mlg Pwr Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRIC LANDING GEAR EXTENSION FAILED INFLIGHT.  NORMAL LANDING ACCOMPLISHED USING MANUAL GEAR EXTENSION.  LANDING GEAR MOTOR BRUSHES FOUND WORN EXCESSIVELY, COMMUTATOR PITTED.  OVERHAULED MOTOR INSTALLED, NEW FILTER INSTALLED.  GEAR RETRACTION CHECKS PERFORMED ON JACKS, ALL CHECKS NORMAL.  THERE IS NO  PUBLISHED INSPECTION TIME FOR THE GEAR MOTOR BRUSHES ON HYDRAULIC GEAR.  MFG SUGGEST INSPECTING GEAR MOTOR BRUSHES AT REGULAR INTERVALS. (K)
